This is something which has been bothering me for a while.. I have been on the pill on and off for about 5 years, and am now on a 3rd generation 28 day oral contraceptive called Monofeme (and have been for just over a year).
My problem is this, for the last 6 or 7 months, my period has come 1 or 2 days before I start on my 'red' pills, and stopped 1 or 2 days before I start back on my 'white' pills in the pack..
Is this normal after taking the pill for this amount of time? It seems like my body is out of time with the hormones, just by that 1 or 2 days...
It's not uncommon for periods to arrive slightly after the onset of the "reminder" pills (the ones without hormones in them), even considerably into that week. But having your period arrive while you're still taking in hormones is a little less usual and may be a sign that you're not on the right RX for you.
Your gynecologist will be able to help you out with this.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.